Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 213909, 7 pages
http://dx.doi.org/10.1155/2014/213909
Research Article

The Applications of Cardinal Trigonometric Splines in Solving Nonlinear Integral Equations

1Department of Mathematics and Physics, Hefei University, Hefei 230601, China
2Department of Mathematics and Physics, University of La Verne, La Verne, CA 91750, USA

Received 3 December 2013; Accepted 15 January 2014; Published 4 March 2014

Academic Editors: Y. M. Cheng and L. You

Copyright © 2014 Jin Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Xie, Xiaoyan Liu, and Lixiang Xu, “The Applications of Cardinal Trigonometric Splines in Solving Nonlinear Integral Equations,” ISRN Applied Mathematics, vol. 2014, Article ID 213909, 7 pages, 2014. doi:10.1155/2014/213909